Swallow the tablets whole with a drink of water. These include painkillers such as Tramacet paracetamol combined with tramadol and co-codamolmigraine remedies, and some cough and cold remedies such as Lemsip and Night Nurse.
Children 12 to 15 years — 1 tablet up to 4 co-ddramol in 24 hours. If you still have pain, talk to your pharmacist or doctor.
Indications and dose
About co-dydramol Co-dydramol is a mixture of 2 different painkillers: paracetamol and dihydrocodeine. Dhat important to leave a iis of at least 4 hours between doses of co-dydramol. Tell your doctor before starting this medicine if you: have had an allergic reaction to co-dydramol, paracetamoldihydrocodeine or any other medicine in the past have any problems with your digestion, such as irritable bowel syndrome or Crohn's disease have lung problems, asthma or other breathing difficulties have a head injury have a condition that causes seizures or fits have an underactive thyroid regularly drink more than the maximum recommended amount of alcohol 14 units a week have liver or kidney problems have myasthenia gravisa rare illness that causes muscle weakness are trying to become pregnant, are already pregnant or are breastfeeding are under 18 years and have had your tonsils or adenoids taken out because of obstructive sleep apnoea 4.
Allergic Reactions - skin rash or itchy skin, difficulty breathing, increased sweating, redness or flushed face, mucosal lesions such as mouth ulcersdrug fever! Taking co-dydramol with other painkillers It's safe to take co-dydramol with ibuprofen or aspirin.
Gastrointestinal system - stomach irritation mild stomach pain, heartburn and feeling sickconstipation, feeling or being sick, loss of appetite, dry mouth, difficulty in the passage of food through guts! You will usually take co-dydramol when everyday painkillers — such as aspirinibuprofen and paracetamol — have not worked on their own. Medicines should not be disposed of via waste water or household waste. Wait at least 24 hours before taking any more co-dydramol.
Higher strengths are only available on prescription. If your doctor co-dydrxmol co-dydramol for you, take it for as long as they tell you to. How and when to take co-dydramol You can take co-dydramol with or without food.
I wants sexual partners
Keep out of the sight and reach of children 6. You can buy co-xydramol tablets from pharmacies. If you have trouble swallowing medicines, break the tablet and then take each half separately. You can buy the lowest strength of co-dydramol 7.
There are dhat GSL formulations of co-dydramol, as it is a Schedule 5 controlled drug. Heart - slow heart rate, palpitations, low blood pressure especially on standing, inflammation of the heart muscle Co-dydramol Tablets contain 10mg dihydrocodeine tartrate and mg paracetamol per tablet. Paracetamol can be used with stronger pain management medication to get co-dydramol tablet has the same amount of paracetamol (mg) as one ordinary.
If you often forget doses, it may help to set an alarm to remind you.
1. about co-dydramol
Tell your doctor if the side effects bother you or do not go away. However, do not give aspirin to children under the age of 16 unless their doctor prescribes it. co-dydramol 30mg/mg: for the treatment of severe pain where there is a higher analgesic requirement. If you get any side effects talk to your doctor, pharmacist or nurse. You can also report side effects directly via the Yellow Card Scheme at www.
Four strengths of dihydrocodeine tartrate in each tablet are available: 7. Side effects Like all medicines, co-dydramol co-dydraol cause side effects, although not everyone gets them. Taking too much can be very dangerous because the paracetamol in it can cause liver damage.
Common side effects include: constipation feeling or being sick nausea or vomiting feeling sleepy. Contact your doctor at once if the following side effects occur:! Co-dydramol (BAN) is a non-proprietary name sued to denote a particular compound analgesic, a combination of dihydrocodeine tartrate and paracetamol. Different strengths of co-dydramol Co-dydramol comes in 4 different strengths.
You could also ask your pharmacist for advice on other ways to help you remember to take your medicine. Higher-strength tablets are only available on prescription. The most common side effects of co-dydramol are constipation and feeling sick or sleepy. All co-dydramol tablets also contain mg of paracetamol — the same as in a standard paracetamol tablet or capsule. Get someone else to drive you or call for an ambulance.
Co-dydramol tablets 10/mg
What if I forget to take it? Key facts Co-dydramol comes in 4 different strengths. Higher strengths are prescription only medicines.
If your child has been prescribed co-dydramol, follow the doctor's instructions. Very vo-dydramol cases of serious skin reactions have been reported! For each product, the maximum dose is eight tablets in. This medicine usually comes as tablets. Many people have no side effects or only minor ones.
Unless it's nearly time for your next dose, in which case skip the missed dose and take your next one at the usual time. Never take double doses of co-dydramol, and never take extra doses to catch up.